Poles of the “exterior domain” of the scattering operator for the system of Maxwell equations
Differencialʹnye uravneniâ, Tome 15 (1979) no. 3, pp. 465-478
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_3_a10,
author = {A. M. Pyzh'yanov},
title = {Poles of the {\textquotedblleft}exterior domain{\textquotedblright} of the scattering operator for the system of {Maxwell} equations},
journal = {Differencialʹnye uravneni\^a},
pages = {465--478},
year = {1979},
volume = {15},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_3_a10/}
}
A. M. Pyzh'yanov. Poles of the “exterior domain” of the scattering operator for the system of Maxwell equations. Differencialʹnye uravneniâ, Tome 15 (1979) no. 3, pp. 465-478. http://geodesic.mathdoc.fr/item/DE_1979_15_3_a10/